# SDR AALA201809119019

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 29,047 hours, 11,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Fod
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED,  UNABLE TO ARM AFT LEFT DOOR. CLEANED DOOR SENSOR IAW AMM 52-10-00. DOOR SLIDE OPS CHECKED NORMAL.
